# SDR ASAA2023052343330

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 35,871 hours, 11,328 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Part number: 3250253010
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD #8420001 ON ENG#2 FOUND J10 HARNESS DAMAGED AT 9 O'CLOCK ABOVE VSV B CONNECTOR. GROUNDED - YES. REMOVED AND REPLACED J10 WIRE HARNESS. PERFORMED GOOD INSTALLATION TEST REF B737-900 AMM 73-21-06/401.
